MathSciNet Relay Station
MathSciNet bibliographic data
MR2738365 16S99 (16W50)
Tomforde, Mark Leavitt path algebras with coefficients in a commutative ring. J. Pure Appl. Algebra 215 (2011), no. 4, 471–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement